# SDR MASA2011050902646

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 15,302 hours, 12,290 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Failed
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BTMS READ OUT SHOWS AMBER LINE.  R2 NR 2 BTMS SENSOR.
